Previous |  Up |  Next


Title: On probability of first order formulas in a given model (English)
Author: Šajda, Jozef
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 15
Issue: 4
Year: 1979
Pages: (261)-271
Category: math
MSC: 03B50
MSC: 03C50
MSC: 03C99
MSC: 60A05
MSC: 60K10
MSC: 62A01
MSC: 94A17
idZBL: Zbl 0441.03008
idMR: MR551571
Date available: 2009-09-24T17:08:29Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] R. Carnap: Logical Foundations of Probability.Chicago 1950. Zbl 0040.07001, MR 0040253
Reference: [2] R. Carnap Y. Bar-Hillel: Semantic Information.British Journal for the Philosophy of Science 4 (1953). MR 0058545
Reference: [3] R. Carnap Y. Bar-Hillel: An Outline of the Theory of Semantic Information.Research Laboratory of Electronics, Massachusetts Institute of Technology, Report No. 247, 1952. MR 0058545
Reference: [4] C. C. Chang H. J. Keisler: Model Theory.North-Holland Publishing Company, Amsterdam-London 1974.
Reference: [5] J. L. Bell A. B. Slomson: Models and Ultraproducts.North-Holland Publishing Company, Amsterdam -London 1974.
Reference: [6] L. Rieger: Algebraic Methods of Mathematical Logic.Academic Press, New York-London 1967. Zbl 0218.02001
Reference: [7] A. Rényi: Probability Theory.North-Holland Publishing Company, Amsterdam-London 1970. MR 0315747
Reference: [8] M. Loève: Probability Theory.D. van Nostrand Company Inc., Princeton-New York-London 1961. MR 0203748


Files Size Format View
Kybernetika_15-1979-4_2.pdf 562.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo